Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 110, NWS Omaha, NE

June 17, 20165 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 17, 2016, 11:31 PM CDT for 5 counties in Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 11:31 PM CDT (04:31 UTC)
Expired
Jun 18, 2016, 12:00 AM CDT
In force
29 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Antelope County, NE, Boone County, NE, Madison County, NE, Pierce County, NE, Platte County, NE

The radar

The Omaha radar (KOAX), 157 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 11:50 PM CDTTSTM WND DMGMeadow Grove, NESEVERAL LARGE TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3543 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

374 
WUUS53 KOAX 180431
SVROAX
NEC003-011-119-139-141-180500-
/O.NEW.KOAX.SV.W.0110.160618T0431Z-160618T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1131 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANTELOPE COUNTY IN NORTHEASTERN NEBRASKA...
  NORTHERN BOONE COUNTY IN NORTHEASTERN NEBRASKA...
  MADISON COUNTY IN NORTHEASTERN NEBRASKA...
  NORTH CENTRAL PLATTE COUNTY IN NORTHEASTERN NEBRASKA...
  PIERCE COUNTY IN NORTHEASTERN NEBRASKA...

* UNTIL MIDNIGHT CDT

* AT 1131 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTH OF KNIEVELS CORNER TO 5 MILES
  SOUTHEAST OF NORFOLK...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...MADISON...PIERCE...NELIGH...PLAINVIEW...BATTLE CREEK...
  NEWMAN GROVE...ELGIN...CLEARWATER...ORCHARD...PETERSBURG...
  OAKDALE...MEADOW GROVE...HADAR...TILDEN...BRUNSWICK...ROYAL...
  FOSTER...WILLOW CREEK STATE RECREATION AREA AND LORETTO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 25 AND 74.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 136 AND 177.
 HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 329 AND 357.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4237 9830 4234 9737 4172 9738 4176 9830
TIME...MOT...LOC 0431Z 016DEG 17KT 4204 9831 4196 9737 

HAIL...<.75IN
WIND...60MPH
 
$$

FOBERT
1 follow-up statement
611 
WWUS53 KOAX 180453
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1153 PM CDT FRI JUN 17 2016

NEC003-011-119-139-141-180500-
/O.CON.KOAX.SV.W.0110.000000T0000Z-160618T0500Z/
ANTELOPE NE-BOONE NE-MADISON NE-PLATTE NE-PIERCE NE-
1153 PM CDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR ANTELOPE...NORTHERN BOONE...MADISON...NORTH CENTRAL PLATTE AND
PIERCE COUNTIES...

AT 1152 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF CUMMINSVILLE TO 4 MILES NORTHEAST OF
MADISON...MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...SPOTTER REPORTED. AT 1150 PM LARGE TREES WERE REPORTED DOWN
         IN MEADOW GROVE. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MADISON...PIERCE...NELIGH...PLAINVIEW...BATTLE CREEK...
NEWMAN GROVE...ELGIN...CLEARWATER...ORCHARD...PETERSBURG...OAKDALE...
MEADOW GROVE...HADAR...TILDEN...BRUNSWICK...ROYAL...FOSTER...
WILLOW CREEK STATE RECREATION AREA AND LORETTO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 25 AND 74.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 136 AND 177.
 HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 329 AND 357.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4237 9830 4234 9737 4172 9738 4176 9830
TIME...MOT...LOC 0452Z 016DEG 17KT 4195 9834 4187 9740 

HAIL...<.75IN
WIND...60MPH
 
$$

FOBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:28 PM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jun 17, 6:28 PM CDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
628 PM CDT FRI JUN 17 2016

.SHORT TERM...(tonight through Monday)
Issued at 319 PM CDT Fri Jun 17 2016

Heat and humidity are making for rather sultry condition across
the CWA this afternoon. Surface obs were showing dew point temps
in the low/mid 70s extending along an inverted surface trof from
eastern Kansas into eastern South Dakota.

Late afternoon/Tonight...HIRES models indicate convection blooming
later this afternoon along axis of boundary layer moisture
convergence/theta-e advection...and steep mid-level lapse rates. CU
already showing up on satellite...corresponding with anticipated
thunder.  At this point...per the latest RAP13...combination of
extreme instability/effective shear/moisture rich environmental for
potential severe storms are focused over central/eastern South
Dakota. However...cannot discount a few severe storms and generous
precipitation over the northern CWA mainly before midnight.

Dry and hot conditions continue then Saturday and Sunday before the
next round of precipitation Sunday evening. Both ECM/GFS prog a
surface cold front associated with a potent vort max along the
U.S./Can border...dashing through the Dakotas toward the central
plains. Once again...given that a moisture rich environment will
be in place...the potential for generous rainfall over portions
of the CWA are quite favorable given both the ECM/GFS slow down
brunt of frontogenetic forcing through late Monday night.

.LONG TERM...(Monday night through Friday)
Issued at 319 PM CDT Fri Jun 17 2016

More agreeable conditions are progged through the extended
periods thanks to relatively cool surface high pressure enveloping
the central plains with high temps generally in the mid 80s to
around 90 Tuesday through Thursday. Dry as well heading into next
weekend.

&&

.AVIATION...(00Z TAFS for KOMA...KLNK...KOFK through 00Z Sunday)
Issued at 624 PM CDT Fri Jun 17 2016

Area is expected to be on the edge of convective activity to the
west and north. KOFK may have a chance of a storm through 06z but
expect KOMA and KLNK to remain outside any convection. VFR
conditions should prevail through the period outside of
convection.

&&

.OAX Watches/Warnings/Advisories...
NE...Heat Advisory until 7 PM CDT this evening for NEZ011-012-015>018-
     030>034-042>045-050>053-065>068-078-088>093.

IA...Heat Advisory until 7 PM CDT this evening for IAZ043-055-069-079-
     090.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...Fobert
Hazardous weather outlook, Jun 17, 3:48 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
348 PM CDT FRI JUN 17 2016

IAZ043-055-069-079-090-NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093-181100-
MONONA-HARRISON-POTTAWATTAMIE-MILLS-FREMONT-KNOX-CEDAR-THURSTON-
ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
348 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SATURDAY

WITH HEAT INDICES RANGING FROM 105 TO 110 DEGREES...THE HEAT
ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT NORTH OF THE INTERSTATE 80
CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THE HOT WEATHER IS FORECAST TO LAST INTO SUNDAY. HEAT INDEX
VALUES AROUND 100 ARE EXPECTED SATURDAY...WITH HEAT INDEX VALUES
IN THE LOW 100S ON SUNDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT AS A COLD FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

IAZ056-080-091-181100-
SHELBY-MONTGOMERY-PAGE-
348 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THE HOT WEATHER IS FORECAST TO LAST INTO SUNDAY. HEAT INDEX
VALUES AROUND 100 ARE EXPECTED SATURDAY...WITH HEAT INDEX VALUES
IN THE LOW 100S ON SUNDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY
NIGHT AS A COLD FRONT MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY.

In the hours before

Special weather statement, Jun 17, 9:11 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
911 PM CDT FRI JUN 17 2016

IAZ043-NEZ011-012-015>018-180300-
MONONA IA-ANTELOPE NE-KNOX NE-CEDAR NE-PIERCE NE-THURSTON NE-
WAYNE NE-
911 PM CDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONONA...CEDAR...
ANTELOPE...KNOX...THURSTON...WAYNE AND PIERCE COUNTIES UNTIL 1000 PM
CDT...

AT 908 PM CDT...NUMEROUS REPORTS OF 50 TO 55 MPH WINDS HAVE BEEN
REPORTED IN EASTERN KNOX AND CEDAR COUNTIES FROM THE OUTFLOW MOVING
ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE TO PUSH SOUTH
THROUGH 945 PM.

LOCATIONS IMPACTED INCLUDE...
WAYNE...PIERCE...NELIGH...HARTINGTON...WAKEFIELD...PLAINVIEW...
CREIGHTON...BLOOMFIELD...PENDER...RANDOLPH...EMERSON...OSMOND...
WALTHILL...WINNEBAGO...WHITING...WAUSA...VERDIGRE...COLERIDGE...
WINSIDE AND CLEARWATER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 28 AND 41.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 156 AND 171.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 162 AND 172.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 163 AND 209.
 HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 332 AND 398.
 INTERSTATE 29 BETWEEN MILE MARKERS 118 AND 125.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4286 9828 4284 9815 4276 9802 4283 9788
      4276 9701 4227 9702 4228 9636 4221 9635
      4221 9577 4208 9568 4211 9829
TIME...MOT...LOC 0208Z 015DEG 42KT 4265 9622 4307 9785

FOBERT
Local storm report, Jun 17, 9:44 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
944 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     FORDYCE                 42.70N 97.36W
06/17/2016  E60 MPH          CEDAR              NE   FIRE DEPT/RESCUE

            VERY STRONG WINDS, WITH TREE BRANCHES BREAKING AND LOW
            VISIBILITY DUE TO BLOWING SAND.

&&

J-E.KLISH
Local storm report, Jun 17, 10:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1024 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     VERDIGRE                42.60N 98.04W
06/17/2016                   KNOX               NE   PUBLIC

            LARGE TREES BLOWN DOWN

&&

DERGAN
Local storm report, Jun 17, 11:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1102 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     WAYNE                   42.24N 97.02W
06/17/2016  M58 MPH          WAYNE              NE   ASOS

1055 PM     TSTM WND GST     WAYNE                   42.24N 97.02W
06/17/2016  M58 MPH          WAYNE              NE   ASOS

&&

DERGAN
Local storm report, Jun 17, 11:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1109 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND DMG     WAYNE                   42.24N 97.02W
06/17/2016                   WAYNE              NE   TRAINED SPOTTER

            TREE LIMBS DOWN, 8 TO 12 INCH DIAMETER, SOUTH AND
            SOUTHWEST OF WAYNE.

1058 PM     TSTM WND DMG     WAYNE                   42.24N 97.02W
06/17/2016                   WAYNE              NE   TRAINED SPOTTER

            TREE LIMBS DOWN, 8 TO 12 INCH DIAMETER, SOUTH AND
            SOUTHWEST OF WAYNE.

&&

J-E.KLISH
Local storm report, Jun 17, 11:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1120 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     WALTHILL                42.15N 96.49W
06/17/2016  E60 MPH          THURSTON           NE   EMERGENCY MNGR

1105 PM     TSTM WND GST     WINNEBAGO               42.24N 96.47W
06/17/2016  E60 MPH          THURSTON           NE   EMERGENCY MNGR

&&

DERGAN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:47 PM CDTSpecial Weather StatementOAXCedar, Knox28 min
Jun 17, 9:11 PM CDTSpecial Weather StatementOAXAntelope, Cedar, Knox, Pierce, Thurston, Wayne49 min
Jun 17, 9:17 PM CDTSevere Thunderstorm WarningOAXCedar, Knox28 min
Jun 17, 9:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Pierce, Wayne31 min
Jun 17, 10:15 PM CDTSevere Thunderstorm WarningOAXThurston, Wayne30 min
Jun 17, 10:28 PM CDTSevere Thunderstorm WarningOAXAntelope, Cedar, Knox, Pierce, Wayne47 min
Jun 17, 10:45 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Stanton, Thurston, Wayne45 min
Jun 17, 10:51 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Stanton, Wayne39 min
Jun 17, 11:02 PM CDTSevere Thunderstorm WarningOAXThurston, Wayne28 min
Jun 17, 11:28 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more32 min
Jun 18, 12:01 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Colfax, Cuming, Dodge, Madison and 2 more29 min
Jun 18, 12:18 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders27 min
Jun 18, 12:55 AM CDTFlash Flood WarningOAXDodge3 hr
Jun 18, 1:15 AM CDTSpecial Weather StatementOAXDouglas45 min
Jun 18, 1:35 AM CDTFlash Flood WarningOAXDodge, Douglas, Saunders, Washington3 hr
Jun 18, 2:25 AM CDTAreal Flood AdvisoryOAXColfax, Cuming, Stanton2 hr
Jun 18, 4:04 AM CDTAreal Flood AdvisoryOAXDodge3 hr
Jun 18, 4:11 AM CDTRiver Flood WarningOAXDodge24 hr
Jun 18, 6:05 AM CDTRiver Flood WarningOAXDodge24 hr
Jun 18, 10:48 AM CDTAreal Flood AdvisoryOAXColfax, Cuming, Dodge, Douglas, Saunders, Washington6 hr
Jun 18, 12:42 PM CDTRiver Flood WarningOAXSaunders27 hr
Jun 18, 12:48 PM CDTAreal Flood AdvisoryOAXSaunders4 hr
Jun 18, 2:44 PM CDTRiver Flood WarningOAXSaunders24 hr
Jun 18, 4:42 PM CDTAreal Flood AdvisoryOAXDodge6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.